Trends in Computational and Applied Mathematics

ISSN online version: 2676-0029

The journal Trends in Applied and Computational Mathematics - publishes original papers that present innovative applications and/or relevant contributions to the field of Applied and Computational Mathematics. The journal began in 1999 as an initiative of the Brazilian Society of Computational and Applied Mathematics - SBMAC - with the aim of publishing the Proceedings of the Brazilian National Conference on Computational and Applied Mathematics - CNMAC. At that time, the creation of the journal was an opportunity for the scientific community to expand the dissemination of the research presented at CNMAC. Later in 2006, with the growing demand for article publication by the Brazilian scientific community, the journal started receiving articles ahead-of-print, increasing the scope of this important publication.

Since the beginning, the criteria to compose the journal’s Editorial Board were closely related to the concepts of competence, excellence and field of expertise, choosing renowned researchers from different regions from Brazil and also from abroad.

The Trends in Applied and Computational Mathematics is an open access journal which means that all content is freely available without charge to the user or his/her institution. Users are allowed to read, download, copy, distribute, print, search, or link to the full texts of the articles, or use them for any other lawful purpose, without asking prior permission from the publisher or the author. This is in accordance with the BOAI definition of open access.

Submitted manuscripts should be original and follow the standards of international publishing. Manuscripts can be written in English or Portuguese. All articles should not exceed 20 pages in length, although longer papers may also be published under exceptional circumstances, at the discretion of the Editorial Board. The review is coordinated by the Editorial Board and carried out by at least two ad hoc reviewers, anonymously.

Currently, one volume of the journal Trends in Computational and Applied Mathematics is published per year, which comprises up to four (4) fascicles (numbers). Since 2014, only institutional members receive printed copies of the journal. Institutional members are responsible for supplying copies to their respective libraries. The on-line version of the journal is available in PDF format with free access to other interested parties.

In recent years, the Journal Trends in Computational and Applied Mathematics has received a large number of submissions in English language, both from Brazilian and foreign authors. This fact indicates its great recognition as an important publication in the field of Applied Mathematics, showing a great harmony with the national and international academic community.  As a consequence, since 2012, the journal has been indexed in the SciELO database (

All articles published in Trends in Computational and Applied Mathematics are licensed under a CC-BY license.

Also, there is no APC (Article Publishing Charge) fee.




Upgrade of OJS


The Open Journal System (OJS) used by TCAM will undergo an upgrade scheduled for 24/06 (Monday).

Posted: 2024-06-14 More...
More Announcements...

Vol 25, No 1 (2024)

Table of Contents

Original Article

J. R. Campos, I. da S. Pena, G. N. Silva, W. A. Lodwick
G. Rodrigues, J. G. da Silva, D. S. Santurio, P. F. A. Mancera
H. Díaz Marín, O. Osuna, J. G. Villavicencio Pulido
H. S. Ferreira, D. C. Pereira
A. M. Cossi, G. F. Afonso
R. S. Parolin, G. C. Irala, A. Darós
P. N. Santos, M. S. Peixoto, S. M. S. Carvalho
F. S. Costa, J. C. A. Soares, G. L. Araujo, M. V. S. Sousa
C. S. Scherer
M. V. Flamarion, R. Ribeiro-Jr

Desenvolvido por:

Logomarca da Lepidus Tecnologia